# SDR CA091123003

- Difficulty date: November 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 13,285 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2400 · Electrical Power System
- Part: Bonding Jumper
- Part number: MS250837BBX
- Condition: Damaged
- Part time: 13,285 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING TASKS REQUIRED BY AD CF 2007-32 AND ASSOCIATED DE SERVICE BULLETIN AND FSL IAW AWL 110 FOUND SEVERAL REJECTED BONDING JUMPERS THAT WERE IN THE LIST TO TEST, REFER FSL 170. REPLACED THE FAULTY BONDING JUMPERS BY NEW PARTS.  SOME OF THE NEW REPLACEMENT BONDING JUMPERS (2) WERE ALSO FAULTY.  THESE WERE REJECTED. (TC NR 20091123003)
